# SDR SWAA2024052477964

- Difficulty date: April 22, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 51,730 hours, 31,641 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Rlb35-45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BEAM SUPPORT STA 986.5 RBL 35 TO RBL 45 HAS THREE SPOTS OF CORROSION EVIDENCE.<[01] ACCOMPLISHED REPAIR ON FLOOR BEAM STA 986.5 RBL 45 REF SRM 53-70-51-2R-6; ALTERNATIVE 4;[02] VERIFIED CORRECTIVE ACTION.
